• Announcements

    • Robin

      Welcome!   03/05/2016

      Welcome, everyone, to the new 910CMX Community Forums. I'm still working on getting them running, so things may change.  If you're a 910 Comic creator and need your forum recreated, let me know and I'll get on it right away.  I'll do my best to make this new place as fun as the last one!

Yzjdriel

Members
  • Content count

    36
  • Joined

  • Last visited

About Yzjdriel

  • Rank
    Advanced Member
  • Birthday July 8

Profile Information

  • Gender
    Male
  • Location
    in front of a screen that's probably somewhere in Michigan - unless it's in Paskoyac
  • Interests
    music, writing, engineering, programming, games, humor

Recent Profile Visitors

441 profile views
  1. What Are You Ingesting?

    Currently eating a large amount of Halloween candy.
  2. Changing Medications (Level of Trust Required)

    Woo for surgery date! Wooo!! We're in the home stretch now.
  3. Changing Medications (Level of Trust Required)

    Nice! I started with clarinet myself and branched out into the rest of the woodwinds in 8-12th grade.
  4. Changing Medications (Level of Trust Required)

    Lezzee, I should be able to remember this, since I'm still at university. I tested out of Physics I, Calculus II, all the Chemistry courses that an ME/EE needs to take, most of my English courses, Econ I, and all History credits. (I took a LOT of AP courses). Music Theory, you say? Which instrument was your first?
  5. Changing Medications (Level of Trust Required)

    Still here; I just have nothing meaningful to add. The regular updates are good for both you and us - we all know you're okay, and you know we're all here for you.
  6. Changing Medications (Level of Trust Required)

    Prednisolone is used primarily to treat MS and arthritis and a prescription is required. So how that made it into a mouthwash is beyond me. That said, you shouldn't notice any of these if you're not ingesting it (it's an oral steroid as you noted). I would look for the signs of an allergic reaction and/or skin color changes as the only bad things it could cause you based on how you're using it.
  7. Changing Medications (Level of Trust Required)

    That's exactly what it is. What is sometimes called "proud flesh" in humans is more commonly referred to as granulated tissue.
  8. Changing Medications (Level of Trust Required)

    I hate when that happens. They'll try to tell me that there is only one time slot open every day for two months straight because the doctors want to get in at 6 and leave at noon. I just smile at them and say, "No, it's not. I can see your appointment book. I am available from X:00 to Y:00 on Weekday afternoon. Find me a spot then." And then they can either do it or sputter an excuse as I leave and go to another care facility (my primary doctor works at three different places depending on the week).
  9. Changing Medications (Level of Trust Required)

    Figs 31 and 34 would cause damage to your hand if you struck anything more solid than another human (such as a wall). 32 appears to be the best option for both damage and safety.
  10. Changing Medications (Level of Trust Required)

    I don't have an Amazon wishlist, but I'll start one just to put your good health on it. Keep fighting the good fight, Prof.
  11. Changing Medications (Level of Trust Required)

    Certainly. It's just rarely done because there isn't a "town doctor" anymore in most American cities.
  12. Changing Medications (Level of Trust Required)

    Well at least something good came of this.
  13. Things That Are Just Annoying

    Well, yeah, given that Jita is actually /terroristtraining.
  14. Changing Medications (Level of Trust Required)

    Even excessive amounts of water intake shouldn't have any effect on your blood so long as you make use of the lavatory before getting your blood drawn, so you should be alright in that regard.
  15. Video Game Discussion Part 2

    Ahh. You can tell him to shoot a pm my way in-game if I'm ever online when he is if he needs help or a tutorial-esque thing. Same name in Warframe as i have here.